American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] David F. Snyder. Partially acyclic manifold decompositions yielding generalized manifolds . Trans. Amer. Math. Soc. 325 (1991) 531-571. MR 1074150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. G. Bourgin and Robert M. Nehs. Singular Vietoris-Begle theorems for relations . Trans. Amer. Math. Soc. 284 (1984) 281-318. MR 742426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1